# SDR AALA202203225155

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 38,584 hours, 15,737 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STICKS. CLEANED DOOR TRACK AND LUBRICATED HINGES PER AMM 25-40-00.
